# SDR HEEA954308

- Difficulty date: February 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- System (JASC): 2432 · Battery/Charger System
- Part: Battery Charger
- Part number: 214175379103
- Condition: Malfunction
- Location: Dc Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TROUBLESHOOTING CROSS STARTING PROBLEM.  PART RECEIVED INSTALLED ON N5748M, S/N 28102 ON 12-26-94.
